# SDR 99T64R520EWA

- Difficulty date: November 19, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RIGHT WING NR 3 STUB WING TRAILING EDGE UPPER SCREW HOLES CORRODED AND ELONGATED, XFS 233-245.  REAMED HOLES TO .375 COUNTER SINK TO .65.  FABRICATED PLUGS AND INSTALLED PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/15/99.  (M)
